# SDR MALA060276

- Difficulty date: April 26, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N441XJ
- Make and model: Saab 340B
- Aircraft serial: 340B441
- Aircraft time: 18,411 hours, 20,331 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 246-252
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2 YEAR CHECK IN BNA, FOUND FLOOR PANEL FLANGE BETWEEN FS 246 TO 252, AT LBL 10 IS CORRODED AND HAS BEEN REPAIRED IAW MESABA EO#S53102. REF: EAMS WORK ORDER 213767 TASK 1517.
